# SDR MWEA020472

- Difficulty date: August 4, 2002
- Submitted: August 8, 2002
- Operation: Air carrier
- Aircraft: N601ME
- Make and model: Doug MD-88
- Aircraft serial: 49762
- Aircraft time: 47,429 hours, 16,730 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 7202
- Part serial: P725366D
- Condition: Vibration
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

MECHANICS PERFORMED ENGINE VIBRATION ANALYSIS INSPECTED CI FAN BLADES COMPONENTS VISIBLE THROUGH PYLON ACCESSORY PANEL WITH NO DEFECTS NOTED.  REMOVED AND REPLACED LEFT ENGINE.
